A NEW PROOF THAT ALTERNATING LINKS ARE NON-TRIVIAL. / Moffatt, Iain.

In: Journal of knot theory and its ramifications, Vol. 19, No. 6, 06.2010, p. 821-828.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)821-828
Number of pages8
JournalJournal of knot theory and its ramifications
Volume19
Issue number6
DOIs
Publication statusPublished - Jun 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 8420994